Or middle back pain? Maybe lower bacaj pain? Bloated Abdomen? Going to the GYN Friday
26 Jul 2012
Everyone is different in the way their body responds to tylenol. They say if you're on it for a great length of time that liver damage is possible. Its best to consult a doctor or even a pharmacist is better able to give you the answer you're seeking. I've never heard of it causing a bloated stomach. Be sure to talk to your GYN about your taking tylenol. Perhaps there is something else causing your symptoms. I'm not a nurse or anything. I'd be afraid to tell you tylenol 2x day would not be harmful. Be sure to speak with your doctor or even a pharmacist might be able to answer your question. I hope you find the answers you're seeking. I'm sorry I can't be more helpful.
26 Jul 2012
I have taken a tylenol a day for years and I never thought about it being harmful but I do have a lower back problem and never associated it with the tylenol. I take it for arthritic pains. I am interested in knowing if it is a problem in causing the lower back pain. I think it does depend on the person's own body and what we can endure. Why not try to go off of it for a while to see if the back pain goes away? I will be doing that before asking the doctor or pharmacist since I know I am extra sensitive to medications and doctors don't always think of a person individually. We should pretty much know our own bodies. Thank you for bringing this up as I will start taking one every other day until I wean myself off of it to see if it helps my back pain.
26 Jul 2012
Hey friend. I take pain medication that has it in it every day, and have had no problems, but like the others, am no doctor, and you should seek their opinion. I do have bloating issues. Not sure where are what they come from or what that's all about. I take all the reccomended stuff for bloating and constipation, but I still have issues sometimes. Don't you hate it??? I dislike anything that makes me uncomfortable or feel pain at all. lol. I've been jabbed, picked, poked, and stuck on so much you would think I would get a little used to it. No. Well, hon I hope you have a good day, and let me know how your dr.s appointment goes Friday. K? Take care and feel better. Your friend Ruthie
26 Jul 2012
The FDA standard has been lowered to no more than 2000mg a day of tylenol. My doctor has me on oxycodone without any tylenol because of the amount I have to take for my pain problems. I do also take one in the AM & one at bedtime because it seems to help the oxy work better or faster, but I do notice it upsets my tummy. In my case it's probably more the inactive ingredients than the actual tylenol. If you have allergies it can cause you problems too. I am allergic to corn so corn starch as a binder in meds causes me problems. Some people are allergic to glychol which is in most meds too. Maybe this could be the problem? Haven't heard of it causing back pain. Do you have back pain normally? If it is increasing it I would suggest not taking it. Just my thoughts... Mary
26 Jul 2012
Yes it can cause liver damage. Especially if your liver is stressed to start with or you have taken acetaminophen (Tylenol) for long periods of time. People who drink a lot are in real jeopardy. Or people like me on steroids long term.
Aspirin and other NSAIDs work well. However, they can cause stomach problems and bleeding in some people. Any of these are fine short term. Long term had better be discussed with a doctor.
27 Jul 2012
You should try taking Benefiber along with the Miralax. I used to have bloated abdomen, then a doctor told me to take them with a LOT of water. Now no more bloating. I have to take Miralax every other day since my stroke, maybe from all my medications. If you're having trouble making it to the bathroom after taking the recommended dose on the bottle of Miralax which should only be taken if you're having trouble with bowel movements, then you should know that physical therapy can help to strengthen your colon muscles.
And you wouldn't know until very late in the game if your liver is being destroyed by the tylenol or acetominophen.
Except that I thought that the maximum dose recommended was lowered from 4,000 mg a day to 3,000 mg. a day--not the 2,000 mg stated earlier. I just saw an NIH posting dated 2011 which gave 4,000 mg as the maximum dose. Could they really have decreased it in half in one year? Correct me if I'm wrong.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I heard that a side effect could be liver damage. I am experiencing liver pain and lower back pain. Been on the drug over a year and haven't ...
4 answers • 2 Feb 2011
I also cannot take any codeine-based pain relievers. And I've been told that without a gallbladder, Tylenol could damage my liver. Is ...
5 answers • 27 May 2011
... one a day in two half tablet doses (presently). My pharmacist has recommended norco because it has less TYLENOL, but gives better pain relief for ...
2 answers • 11 Nov 2011
Whats the time frame for taking this medication before it could start to cause damage to the liver? And how whould one know if any liver damage has ...
1 answer • 13 Oct 2012
I had liver disease when I was younger because of the amount of Tylenol in the pain medications I was prescribed over a number of years after a ...
2 answers • 15 May 2013